RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2005, Volume 8, Number 3, Pages 69–86 (Mi sjim291)  

This article is cited in 2 scientific papers (total in 2 papers)

Recognition of a numerical sequence that includes series of quasiperiodic repeating standard fragments. The case of a known number of fragments

A. V. Kel'manov, L. V. Mikhailova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (356 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.2:621.391
Received: 21.10.2004

Citation: A. V. Kel'manov, L. V. Mikhailova, “Recognition of a numerical sequence that includes series of quasiperiodic repeating standard fragments. The case of a known number of fragments”, Sib. Zh. Ind. Mat., 8:3 (2005), 69–86

Citation in format AMSBIB
\Bibitem{KelMik05}
\by A.~V.~Kel'manov, L.~V.~Mikhailova
\paper Recognition of a~numerical sequence that includes series of quasiperiodic repeating standard fragments. The case of a known number of fragments
\jour Sib. Zh. Ind. Mat.
\yr 2005
\vol 8
\issue 3
\pages 69--86
\mathnet{http://mi.mathnet.ru/sjim291}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2221643}
\zmath{https://zbmath.org/?q=an:1097.93035}


Linking options:
  • http://mi.mathnet.ru/eng/sjim291
  • http://mi.mathnet.ru/eng/sjim/v8/i3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kelmanov, L. V. Mikhailova, “Raspoznavanie chislovoi posledovatelnosti, vklyuchayuschei serii kvaziperiodicheski povtoryayuschikhsya etalonnykh fragmentov”, Sib. zhurn. industr. matem., 10:4 (2007), 61–75  mathnet  mathscinet
    2. A. V. Kel'manov, L. V. Mikhailova, “Recognition of a sequence as a structure containing series of recurring vectors from an alphabet”, Comput. Math. Math. Phys., 53:7 (2013), 1044–1055  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:213
    Full text:59
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019